Join the 'Bydureon' group to help and get support from people like you.
We found 43 questions associated with the 'Bydureon' topic.
Posted 1 Jul 2012 by • 20 answers
Posted 8 May 2012 by • 4 answers
On the evening of the day my 2nd dose was due (one week and 12 hours after 1st dose) I started itching intensely at injecton site. The itching has occured daily since then (now in 3rd day) so I did not take the 2nd dose. How long does the itching last? Why didn't it start before the 7th day? ...
Posted 15 May 2013 by • 4 answers
A syndicated radio show had a doctor on it saying that the drug Byetta and Bydureon causes pancreatic cancer. I have taken both, but the Bydureon is the one that I now take, for the last year. I have no other cronic illness but type 2. radio
Posted 22 Jun 2012 by • 4 answers
Posted 27 Sep 2018 by • 2 answers
Am I injecting myself incorrectly?
Posted 8 Apr 2013 by • 2 answers
Posted 13 Aug 2012 by • 4 answers
Posted 19 Feb 2013 by • 1 answer
Bydureon - two weeks after my first injection I developed a bump and the area is warm to touch with serious itching at the injection site. The bump is red and seems like something want to come out of the injection site. Two days later the second injection site was seriously itching same as the ...
Posted 5 Feb 2013 by • 3 answers
Posted 11 Nov 2013 by • 1 answer
Patient was not at home when ups attempted to deliver on Friday. Bydureon medication was taken back to UPS and delivered again on Monday. Now, patient is afraid to take meds because she does not know how long it can set out without refrigeration. Can you help answer??
Posted 20 Jan 2016 by • 2 answers
I have been injecting into my thighs.I feel nervous about them not going away. Any suggestions? I did read about trying my stomach area or putting ice on the site after injections. Is there a reason the bumps don't go into my system? I was expecting them to go away eventually. Any help?
Posted 2 Jan 2018 by • 1 answer
My husband has been on the Bydureon Exenatide 2mg for 4 weeks, For 24 to 48 hours he is a complete write off, Nausea, Chronic headaches, Just feeling crap, Needle site pain with red itchy welts which he still has from the first needle site, I have read where both reactions can pass and stay ...
Posted 21 Mar 2012 by • 2 answers
dr is prescribing for first time and i keep reaading about nausea being unbearable
Posted 5 Jan 2013 by • 1 answer
The site of the injection has nodules that will not go away. Will the nodules disappear? How long should it take?
I have now been on Bydureon for over 6 months, but I have noticed I can barely stay awake most days?
Posted 27 Mar 2013 by • 2 answers
... around noon. Just noticed today that one of the side affects is drowsiness, as anyone else experienced an increase in drowisness? I would hate to stop Bydureon because my A1C has made it down to 6.0, but I also need to stay awake at work
Related Condition Support Groups
Bydureon Patient Information at Drugs.com
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)